MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® PEDIATRIC ALL-SILICONE FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® PEDIATRIC ALL-SILICONE FOLEY CATHETER
Catalog Number 165810
Medical Device Problem Code Dent in Material (2526)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event was unconfirmed.It was received 1 all silicone foley catheter.The catheter balloon was inflated with 5 ml methylene blue solution (3 drops 1% aq methylene blue per 100ml distilled water) and no leaks were observed.Catheter concentricity was evidenced 60:40 (within specification) and the catheter rested with no leaks.The inhouse syringe was connected and it was able to return the 5 ml in one minute and 45 seconds however it was evidenced cuffing.No root cause could be found because the reported event was unconfirmed.As the reported event is unconfirmed a dhr review is not required.However, a dhr was completed before unconfirming the event.Labeling review is not required.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that registered nurse went to remove foley resistance was met, this registered nurse stopped immediately.Urology consulted and en route.When registered nurse went to go examine foley catheter after removed it looked like the balloon was only inflating on one side (pcn# (b)(4) ).Per follow up via email on 20mar2024, the patient experienced temporary pain, but no physical harm.Per sample received on 15apr2024, it was noted that the foley catheter was returned for evaluation (pcn# (b)(4) ).Per notification from investigator on 10may2024, during sample evaluation it was found that the foley catheter balloon was mushroomed (pcn# (b)(4) ).Per follow up response via email on 28may2024, customer called to report that there was minor impact to the patient.The patient had pain but did not seek medical attention.(pcn# (b)(4) ).

Brand Name
BARDEX® PEDIATRIC ALL-SILICONE FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key19577906
Report Number1018233-2024-03648
Device Sequence Number17158012
Product Code KOD
UDI-Device Identifier00801741029721
UDI-Public(01)00801741029721
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K821745
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number165810
Device Lot NumberNGHW3690
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2024
Initial Report FDA Received Date06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown